# SDR SWAA2021082545317

- Difficulty date: April 14, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 47,864 hours, 28,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH CAP STRIP CORRODED. / REMOVED AND REPLACED CAP STRIP PER SRM 51-10-02
